Stabilizing two-dimensional stochastic systems through sliding mode control

Liu, X, Vargas, A, Yu, X and Xu, L 2017, 'Stabilizing two-dimensional stochastic systems through sliding mode control', Journal of the Franklin Institute, vol. 354, no. 14, pp. 5813-5824.

Document type: Journal Article
Collection: Journal Articles

Title Stabilizing two-dimensional stochastic systems through sliding mode control
Author(s) Liu, X
Vargas, A
Yu, X
Xu, L
Year 2017
Journal name Journal of the Franklin Institute
Volume number 354
Issue number 14
Start page 5813
End page 5824
Total pages 12
Publisher Pergamon Press
Abstract This paper presents a stabilizing control for two-dimensional stochastic differential equations. The stability concept in this study is the stability in probability. To ensure such a stability, the control is designed based on the sliding mode technique, and applied to account stochastic systems. This finding has a practical implication-the proposed control can be used to stabilize a real-time automotive electronic throttle valve. The proposed approach is verified by data collected from experiments.
Subject Electrical and Electronic Engineering not elsewhere classified
DOI - identifier 10.1016/j.jfranklin.2017.07.015
Copyright notice © 2017 The Franklin Institute
ISSN 0016-0032
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 16 Abstract Views  -  Detailed Statistics
Created: Tue, 26 Mar 2019, 09:36:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us